Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Irregular periods, deviry, high TSH level. Safe to take Dronis?

Hi Team of Doctors of Healthcare Magic,, I need a small advice on my issue,My periods became irregular since Jan 2010, i was administered with Divery to get my periods once in 2months. In month of Feb and April i took Divery Drug to get my menstrual . Root cause for the irregularity of my Mentrual Cycle was due to high TSH level, hence forth in-taking Thyronorm-25mg for the TSH Level,Daily one in the morning. Now i have been administered with DRONIS to regularise my periods.Advised by the Gyny to take it on 2nd day of my Chumps. Please advice is it safe taking Dronis at this age. Is Ovral equivalent to Dronis? Age 24.
Asked On : Tue, 8 May 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Ovral and dronis both are hormonal contraceptives and are helpful in regularizing the irregular cycles. There is no harm in taking these tablets at your age. Please do not worry.
Use of these tablets will help in having a predictable bleeding patterns, regular cycles and decreasing the blood loss.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Tue, 8 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor